Hello, I have an allergic asthmatic reaction, just when Im practicing sports. I practice athletics specially 10 km races, I have been taking inhaled corticosteroids like, fluticasone, beclomethasone, budesonide, to prevent asthma, but after one or two doses, I get a high blood pressure condition, My question is, if the high blood pressure effect, is an effect of any kind of cortiscosteroids, or if there is a type of inhaled corticosteroid, which has the characteristic of, no having a high blood pressure effect, or, if every type of corticosteroid has that effect, which could be the better corticosteroid, one with a lower risk of high blood pressure, or, a more appropiate blood pressure reaction. I appreciate your attention and helpful ideas.
23 Aug 2010
High blood pressure as a result of inhaled steroids is not common. It is more likely to occur from oral steroids.
However you are obviously very susceptible.
All inhaled steroids have the same potential side effects.
You are going to have to try the different inhaled steroids individually to see if you can find a particular steroid that does not affect your blood pressure.
Try using the lowest effective dose possible.
29 Sep 2010
I can only answer based on my own personal experience. I do have bp problems with fluticasone. I do much better on
The other inhaled anti-inflammatory meeds (ie advair and alvesco). You might
Be able to tolerate a lower level, like advair 250/50 with good efficacy and min increase in bp, rather than the 500/50.
The best advise is talk with your doctor, there are always new meeds coming out & it just may mean working together to find what works for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
take losartin hct, need additional one to keep pressure down to 125-130/70, some have caused anoying cough or wheeze
3 answers • 6 Mar 2012
My blood pressure for the most part has been in the "normal" range. However, it has been elivated the past few days. Can disopyramide ...
2 answers • 24 Oct 2012
... being in the 160's, then later on it will be just under or just over 100. Which make me feel really light headed, I eat ok and drink plenty. ...
5 answers • 19 Jan 2013
Im in the hospital due to a severe asthma attack..i was put on a iv drip of 125 mg of prednisone I m
... having terrible side effects like high blood sugar, and blood pressure has this happened to any one else
2 answers • 2 Jan 2014